Extreme headache after IV meth

Posted on Nov 10, 2017 in Adverse effects, Doctor X files

 

I wanted some advice. I’m a regular injecting opiate user but tonight I had 70 mg of of ice IV for only the second time ever, just to try something different. I’d had my usual evening smack shots, probably around a point before I had the meth. Within a couple of minutes I had the most intense pain in my head, like a vice was on my head. It was an absolutely excruciating, unbearable pain. Then it started to wear off after half an hour until I power vomited. Now I’m well enough to write but still feel nauseous and have a painful headache.Does anybody have any ideas about what went wrong?  In another thread a respondent said that it was probably a blood clot and that i just dodged a stroke. They said to count myself extremely lucky and that i should start taking aspirin every day. They also said they were not a medical expert. I thought it time I get another opinion.

 

 

You know I am not alarmist or exaggerator. But a extreme headache followed by nausea and vomiting after iv stimulants can be a symptom of subarachnoid hemorrhage. You should seek immediate medical help to rule out this possibility. And taking aspirin would only aggravate this problem, if it exists.

 

Pin It on Pinterest